Some Exponential Sums in Several Variables.

L.J. Mordell

Monatshefte für Mathematik (1969)

  • Volume: 73, page 348-353
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Mordell, L.J.. "Some Exponential Sums in Several Variables.." Monatshefte für Mathematik 73 (1969): 348-353. <>.

author = {Mordell, L.J.},
journal = {Monatshefte für Mathematik},
keywords = {number theory},
pages = {348-353},
title = {Some Exponential Sums in Several Variables.},
url = {},
volume = {73},
year = {1969},

AU - Mordell, L.J.
TI - Some Exponential Sums in Several Variables.
JO - Monatshefte für Mathematik
PY - 1969
VL - 73
SP - 348
EP - 353
KW - number theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.